# SDR SIMAW00212302

- Difficulty date: May 1, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: S55476000018
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - RUDDER HAS AN APPROX 4 INCH CRACK ON LEFT SIDE AND APPROX 1.5 INCH CRACK ON RIGHT SIDE WHERE BALANCE ARM FOR RUDDER TAB PASSES THROUGH IT.  RUDDER REPAIRED IAW EO E1-55MR-012.  (M)
